Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 79, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 31, 2019, 2:00 PM EDT for Surry County, North Carolina; Patrick County, Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2019, 2:00 PM EDT (18:00 UTC)
- Expired
- May 31, 2019, 2:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Surry County, NC, Patrick County, VA
The radar
The Roanoke radar (KFCX), 67 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:29 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
275
WUUS51 KRNK 311800
SVRRNK
NCC171-VAC141-311830-
/O.NEW.KRNK.SV.W.0079.190531T1800Z-190531T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
200 PM EDT Fri May 31 2019
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northeastern Surry County in northwestern North Carolina...
Southwestern Patrick County in southwestern Virginia...
* Until 230 PM EDT
* At 200 PM EDT, a severe thunderstorm was located over Bottom,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Pilot Mountain...
and Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3642 8081 3649 8084 3656 8067 3656 8062
3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1800Z 265DEG 19KT 3646 8076
HAIL...1.00IN
WIND...60MPH
$$
VFJ2 follow-up statements
364
WWUS51 KRNK 311813
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
213 PM EDT Fri May 31 2019
NCC171-VAC141-311830-
/O.CON.KRNK.SV.W.0079.000000T0000Z-190531T1830Z/
Surry NC-Patrick VA-
213 PM EDT Fri May 31 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR
NORTHEASTERN SURRY AND SOUTHWESTERN PATRICK COUNTIES...
At 213 PM EDT, a severe thunderstorm was located over White Plains,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mount Airy...
Flat Rock...
Pilot Mountain...
Pine Ridge...
and Pilot Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3644 8074 3651 8077 3656 8067 3656 8062
3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1813Z 265DEG 19KT 3647 8068
HAIL...1.00IN
WIND...60MPH
$$
VFJ464
WWUS51 KRNK 311830
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
230 PM EDT Fri May 31 2019
NCC171-VAC141-311840-
/O.EXP.KRNK.SV.W.0079.000000T0000Z-190531T1830Z/
Surry NC-Patrick VA-
230 PM EDT Fri May 31 2019
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN SURRY AND SOUTHWESTERN PATRICK COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern North Carolina...and southwestern and
west central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3644 8074 3651 8077 3656 8067 3656 8062
3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1830Z 265DEG 19KT 3648 8057
$$
VFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:38 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 31, 11:38 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1138 AM EDT Fri May 31 2019 .SYNOPSIS... A front will slide across the area today into tonight, followed by another front Sunday. This second front will change our airmass to a cooler one for early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 1100 AM EDT Friday... Strong to severe thunderstorms are expected across the forecast area this afternoon and evening. A shortwave trough over the Lower Ohio River Valley will move southeast and through the central Appalachians this afternoon, reaching coastal Virginia/North Carolina by early Saturday. Ahead of it, a cyclonically curved belt of moderately strong westerlies (30-50 kt at 500 mb) was observed. Scattered cloud cover will allow for near full insolation early this afternoon, destabilization leading to scattered to numerous showers and thunderstorms. Modified sounding from RNK this morning suggests SBCAPE of near 2000 j/kg expected this afternoon. Cold advection aloft associated with the upper trof (M14/M16 deg C observed at 500 mb at KILN/KPBZ respectively vs. M11 deg C at RNK), will result in lower freezing levels and increasing mid-level lapse rates. The greatest overlap of buoyancy and stronger winds aloft, with upwards of 35-40 kt effective shear, will exist across the majority of our area east of the Blue Ridge. A few supercells will be possible but the greater threat will be storms organizing into clusters promoting damaging wind gusts and large hail. Hi-Res Convective allowing models suggest coverage will be pretty widespread (55-75 percent coverage) during the 2PM-8PM time frame. Being Friday and the end of the school year, there will be a lot of outdoor events going on this afternoon and evening. Lightning safety is of the utmost importance today, folks in charge of outdoor graduations needing to pay close attention to radar trends as we progress through the afternoon. Again, it appears multicell clusters will be the convective mode, and damaging winds and large hail will be the main threat. The tornado parameters are not that great for our area, but with the upper trof passing overhead late in the day, enough spin in the atmosphere may be present over the piedmont late in the day to support supercells. Isolated tornadoes have been mentioned in the Hazardous Weather Outlook, and based on environment will have it east of Lynchburg to Danville to Reidsville line. Temperatures this afternoon will not be quite as warm as yesterday given the increase coverage in shower activity and lowering heights aloft. Highs will range from the 70s in the mountains, to lower to mid 80s across the foothills/piedmont. The upper trough moves overhead by late evening with main batch of storms heading east of our area during this time, so will see pops lowering from west to east this evening. With residual moisture and upper trough axis lingering, a few showers may stick around in the foothills/piedmont overnight, though kept coverage isolated. May see some fog in the mountains late tonight as well. Lows cooler with lower to mid 50s mountains, to around 60 across the foothills and piedmont. Overall confidence in severe threat and coverage of storms this afternoon and evening is medium to high. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 300 AM EDT Friday... Weak high pressure will build east across our area Saturday into Saturday night. Most locations will remain dry with lack of mid/upper moisture and forcing. However, allowed for isolated showers or storms across the higher terrain with some low level moisture and surface convergence. High temperatures Saturday will vary from around 70 degrees in the mountains to the mid 80s in the piedmont. Under clear to partly cloudy conditions, Saturday night low temperatures will feel more comfortable with readings from the mid 50s in the west to the lower 60s in the east. A cold front will move south through the region Sunday, associated with showers and thunderstorms. Passage of this front will usher in a much cooler drier airmass Sunday night into Monday. High temperatures on Sunday will range from around 70 degrees in the mountains to the mid 80s in the piedmont. Low temperatures Sunday night into Monday morning will generally be from the mid 40s in the northern mountains to near 60 degrees in the piedmont. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 300 PM EDT Thursday... An upper low over eastern Canada is forecast to amplify Monday, High pressure expanding south through the Great Lakes, Ohio Valley and Mid Atlantic. The associated cool dry stable airmass will introduce a cooler than temperatures for New England and the northern Mid-Atlantic. It will feel considerably cooler for the southern Mid-Atlantic into the southeast States too, but with temperature readings closer to normal. With dewpoints falling into the 30s/40s, it should feel refreshingly cooler for a few days before the airmass modifies mid-week. Fair weather is anticipated both Monday and Tuesday, then become unsettled again for the second half of the week as return southerly flow brings increasing moisture in addition to the approach of another cold front. Models suggest this front will stall as it approaches the area Thursday, translating into a multi-day threat for showers and thundershowers for Thursday and beyond. Coolest temperatures are expected Monday and Tuesday, then moderate back above normal for the second half of the week. The Climate Prediction Center's 6 to 10 day outlook favors above normal temperatures and above normal rainfall. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... As of 729 AM EDT Friday... Any fog and/or low clouds will be gone by 12-14z. VFR expect today outside of storms. Looking at best coverage in the 18-00z time frame, and tried to have tempo groups for all sites based on high-res solutions especially the 06z 3km NAM. Still thunder will be scattered about. Severe storms are possible today especially east of the mountains. Within storms, expect IFR to MVFR conditions. Tonight, main impulse heads east with showers ending, though residual upper support may keep showers isolated into tonight, especially along and north of a LWB-LYH corridor, but coverage not enough to have in TAFS. Some clearing should allow for fog to form in the west, so went with IFR vsbys and/or cigs at BLF/LWB. BCB may drop as well, but am not confident at this time to have it based on lingering clouds from upper trough. Extended Aviation Discussion... Mainly VFR through the extended. Exceptions will be some sub-VFR late at night with fog, and with showers/storms especially Sunday. Confidence in the weather elements of the extended portion of the aviation discussion is moderate. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...WP NEAR TERM...PM/WP SHORT TERM...KK LONG TERM...PM AVIATION...AL/RCS/WP
Hazardous weather outlook, May 31, 1:34 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 134 PM EDT Fri May 31 2019 NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-043-WVZ042>044-507- 508-011745- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Henry-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 134 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ044>047-058-059-011745- Rockingham-Caswell-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 134 PM EDT Fri May 31 2019 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. RCS
In the hours before
Special weather statement, May 31, 12:01 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1201 PM EDT Fri May 31 2019
NCZ003-004-VAZ016-032-311630-
Stokes-Surry-Patrick-Carroll-
1201 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STOKES, NORTHERN
SURRY, EASTERN CARROLL AND WESTERN PATRICK COUNTIES...
Until 1230 PM EDT.
At 1200 PM EDT, a strong thunderstorm was located over Cana, moving
east at 20 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Mount Airy...
Francisco...
Ararat...
Cana...
and Collinstown.
LAT...LON 3653 8073 3660 8075 3672 8048 3671 8046
3674 8045 3674 8042 3649 8031
TIME...MOT...LOC 1600Z 257DEG 18KT 3657 8067
VFJSpecial weather statement, May 31, 1:10 PM EDT, 50 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 110 PM EDT Fri May 31 2019 VAZ032-033-043-311745- Henry-Franklin-Patrick- 110 PM EDT Fri May 31 2019 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN HENRY, EASTERN PATRICK AND FRANKLIN COUNTIES... Until 145 PM EDT. At 109 PM EDT, a strong thunderstorm was located over Fairy Stone State Park, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Bassett... Sydnorsville... Snow Creek... Stanleytown... and Leatherwood. LAT...LON 3675 8012 3683 8012 3699 7980 3672 7971 TIME...MOT...LOC 1709Z 257DEG 20KT 3679 8007 VFJ
Special weather statement, May 31, 1:16 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
116 PM EDT Fri May 31 2019
NCZ003-VAZ016-032-311745-
Surry-Patrick-Carroll-
116 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT SURRY, PATRICK AND CARROLL
COUNTIES...
Until 145 PM EDT.
At 116 PM EDT, a strong thunderstorm was located over Bottom, moving
east at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Airy...
Flat Rock...
Bottom...
Ararat...
and Cana.
LAT...LON 3646 8086 3655 8088 3656 8086 3656 8084
3657 8084 3671 8055 3641 8045
TIME...MOT...LOC 1716Z 262DEG 20KT 3651 8080
VFJSpecial weather statement, May 31, 1:27 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
127 PM EDT Fri May 31 2019
NCZ019-020-311800-
Yadkin-Wilkes-
127 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT YADKIN AND WILKES COUNTIES...
Until 200 PM EDT.
At 126 PM EDT, a strong thunderstorm was located over Cedar Rock,
moving northeast at 50 mph.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Boomer...
and Windy Gap.
LAT...LON 3602 8135 3604 8140 3605 8139 3607 8141
3608 8143 3607 8144 3609 8146 3609 8147
3610 8148 3635 8095 3613 8081 3603 8107
3604 8114 3603 8117 3604 8120 3603 8127
3600 8132
TIME...MOT...LOC 1726Z 242DEG 43KT 3598 8147
VFJSpecial weather statement, May 31, 1:54 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
154 PM EDT Fri May 31 2019
NCZ003-VAZ032-311830-
Surry-Patrick-
154 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT SURRY AND SOUTHWESTERN PATRICK
COUNTIES...
Until 230 PM EDT.
At 153 PM EDT, a strong thunderstorm was located over Bottom, moving
east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Pilot Mountain...
and Bottom.
LAT...LON 3641 8088 3653 8088 3656 8068 3656 8061
3657 8061 3660 8045 3632 8046
TIME...MOT...LOC 1753Z 269DEG 18KT 3646 8080
VFJThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:16 PM EDT | Special Weather Statement | RNK | Surry | 29 min |
| May 31, 1:27 PM EDT | Special Weather Statement | RNK | Wilkes | 33 min |
| May 31, 1:54 PM EDT | Special Weather Statement | RNK | Surry | 36 min |
| May 31, 2:11 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 34 min |
| May 31, 2:45 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 30 min |
| May 31, 3:14 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 46 min |
| May 31, 3:23 PM EDT | Special Weather Statement | RNK | Yadkin | 67 min |
| May 31, 3:49 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes | 41 min |
| May 31, 3:52 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 38 min |
| May 31, 4:29 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 30 min |
| May 31, 4:45 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Yadkin | 45 min |
| May 31, 5:29 PM EDT | Special Weather Statement | RNK | Stokes | 61 min |
| May 31, 6:59 PM EDT | Special Weather Statement | RNK | Caswell | 31 min |
| May 30, 8:16 PM EDT | Special Weather Statement | RNK | Charlotte, Pittsylvania | 44 min |
| May 30, 8:59 PM EDT | Special Weather Statement | RNK | Charlotte | 46 min |
| May 31, 12:01 PM EDT | Special Weather Statement | RNK | Carroll | 29 min |
| May 31, 1:10 PM EDT | Special Weather Statement | RNK | Franklin | 35 min |
| May 31, 3:22 PM EDT | Special Weather Statement | RNK | Giles | 38 min |
| May 31, 3:26 PM EDT | Special Weather Statement | RNK | Bedford | 34 min |
| May 31, 3:44 PM EDT | Special Weather Statement | RNK | Carroll | 31 min |
| May 31, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Giles, Montgomery, Pulaski, Roanoke and 3 more | 60 min |
| May 31, 4:00 PM EDT | Special Weather Statement | RNK | Floyd | 30 min |
| May 31, 4:03 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 42 min |
| May 31, 4:24 PM EDT | Special Weather Statement | RNK | Bath | 51 min |
| May 31, 4:39 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Pittsylvania, Roanoke, City of Roanoke | 66 min |
| May 31, 4:49 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, Rockbridge, City of Buena Vista, City of Covington and 1 more | 56 min |
| May 31, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, Pittsylvania, City of Lynchburg | 63 min |
| May 31, 6:07 PM EDT | Special Weather Statement | RNK | Montgomery, City of Roanoke, City of Salem | 38 min |
| May 31, 6:19 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Charlotte, Halifax | 56 min |
| May 31, 6:46 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania | 48 min |
| May 31, 7:05 PM EDT | Special Weather Statement | RNK | Franklin, City of Martinsville | 40 min |
| May 31, 7:13 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Martinsville | 42 min |
| May 31, 7:17 PM EDT | Tornado Warning | RNK | Henry, City of Martinsville | 17 min |
| May 31, 7:29 PM EDT | Special Weather Statement | RNK | Buckingham | 31 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.